Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Diffeomorphic complete intersections with different multidegrees


Authors: Anatoly S. Libgober and John W. Wood
Journal: Bull. Amer. Math. Soc. 2 (1980), 459-461
MSC (1970): Primary 14M10, 57D55
MathSciNet review: 561533
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14M10, 57D55

Retrieve articles in all journals with MSC (1970): 14M10, 57D55


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14767-9
PII: S 0273-0979(1980)14767-9